# SDR DALA2019041652465

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1162 LOC.FR68 TO FR69 AT AFT GALLEY AREA (1 EA). REPLACED FLOOR BEAM AND FASTENERS +Y1162 LOC. FR.68 TO FR.69 AT AFT GALLEY AREA AS PER SRM A319 51-72-11 AND DRAWING D53472780.
